# SDR CALA0100803

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED AT STA 312, LBL 24 TO RBL 23. THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-10-02.
